×

zbMATH — the first resource for mathematics

Found 8 Documents (Results 1–8)

100
MathJax
Kulish, Petr P. (ed.) et al., Infinite dimensional algebras and quantum integrable systems. Papers from the 14th international congress on mathematical physics satellite workshop, Faro, Portugal, July 21–25, 2003. Basel: Birkhäuser (ISBN 3-7643-7215-X/hbk). Progress in Mathematics 237, 133-156 (2005).
PDF BibTeX XML Cite
Full Text: arXiv
Pakuliak, Stanislav (ed.) et al., Integrable structures of exactly solvable two-dimensional models of quantum field theory. Proceedings of the NATO Advanced Research workshop on dynamical symmetries of integrable quantum field theory and lattice models, Kiev, Ukraine, September 25–30, 2000. Dordrecht: Kluwer Academic Publishers (ISBN 0-7923-7183-6). NATO Sci. Ser. II, Math. Phys. Chem. 35, 223-242 (2001).
PDF BibTeX XML Cite